skip to main content
OSTI.GOV title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: Permutation Orbifolds in the Large $$\varvec{N}$$ N Limit

Abstract

Not provided.

Authors:
; ;
Publication Date:
Research Org.:
Rutgers Univ., Piscataway, NJ (United States)
Sponsoring Org.:
USDOE Office of Science (SC)
OSTI Identifier:
1533260
DOE Contract Number:  
SC0003883; SC0007897; SC0010008
Resource Type:
Journal Article
Journal Name:
Annales Henri Poincare
Additional Journal Information:
Journal Volume: 18; Journal Issue: 2; Journal ID: ISSN 1424-0637
Publisher:
Springer
Country of Publication:
United States
Language:
English
Subject:
Physics

Citation Formats

Belin, Alexandre, Keller, Christoph A., and Maloney, Alexander. Permutation Orbifolds in the Large $$\varvec{N}$$ N Limit. United States: N. p., 2016. Web. doi:10.1007/s00023-016-0529-y.
Belin, Alexandre, Keller, Christoph A., & Maloney, Alexander. Permutation Orbifolds in the Large $$\varvec{N}$$ N Limit. United States. doi:10.1007/s00023-016-0529-y.
Belin, Alexandre, Keller, Christoph A., and Maloney, Alexander. Tue . "Permutation Orbifolds in the Large $$\varvec{N}$$ N Limit". United States. doi:10.1007/s00023-016-0529-y.
@article{osti_1533260,
title = {Permutation Orbifolds in the Large $$\varvec{N}$$ N Limit},
author = {Belin, Alexandre and Keller, Christoph A. and Maloney, Alexander},
abstractNote = {Not provided.},
doi = {10.1007/s00023-016-0529-y},
journal = {Annales Henri Poincare},
issn = {1424-0637},
number = 2,
volume = 18,
place = {United States},
year = {2016},
month = {11}
}

Works referenced in this record:

Central charges in the canonical realization of asymptotic symmetries: An example from three dimensional gravity
journal, June 1986

  • Brown, J. D.; Henneaux, Marc
  • Communications in Mathematical Physics, Vol. 104, Issue 2
  • DOI: 10.1007/BF01211590

Quantum gravity partition functions in three dimensions
journal, February 2010

  • Maloney, Alexander; Witten, Edward
  • Journal of High Energy Physics, Vol. 2010, Issue 2
  • DOI: 10.1007/JHEP02(2010)029

Gravity dual of the Ising model
journal, January 2012


An AdS 3 dual for minimal model CFTs
journal, March 2011


Chiral gravity, log gravity, and extremal CFT
journal, March 2010


Bounding scalar operator dimensions in 4 D CFT
journal, December 2008


A universal inequality for CFT and quantum gravity
journal, August 2011


Constraints on 2d CFT partition functions
journal, October 2013

  • Friedan, Daniel; Keller, Christoph A.
  • Journal of High Energy Physics, Vol. 2013, Issue 10
  • DOI: 10.1007/JHEP10(2013)180

Bounds on operator dimensions in 2D conformal field theories
journal, May 2014

  • Qualls, Joshua D.; Shapere, Alfred D.
  • Journal of High Energy Physics, Vol. 2014, Issue 5
  • DOI: 10.1007/JHEP05(2014)091

Universal spectrum of 2d conformal field theory in the large c limit
journal, September 2014

  • Hartman, Thomas; Keller, Christoph A.; Stoica, Bogdan
  • Journal of High Energy Physics, Vol. 2014, Issue 9
  • DOI: 10.1007/JHEP09(2014)118

Poincaré series, 3D gravity and CFT spectroscopy
journal, February 2015

  • Keller, Christoph A.; Maloney, Alexander
  • Journal of High Energy Physics, Vol. 2015, Issue 2
  • DOI: 10.1007/JHEP02(2015)080

The analytic bootstrap and AdS superhorizon locality
journal, December 2013

  • Fitzpatrick, A. Liam; Kaplan, Jared; Poland, David
  • Journal of High Energy Physics, Vol. 2013, Issue 12
  • DOI: 10.1007/JHEP12(2013)004

Universality of long-distance AdS physics from the CFT bootstrap
journal, August 2014

  • Fitzpatrick, A. Liam; Kaplan, Jared; Walters, Matthew T.
  • Journal of High Energy Physics, Vol. 2014, Issue 8
  • DOI: 10.1007/JHEP08(2014)145

String universality for permutation orbifolds
journal, May 2015


The Hagedorn/Deconfinement Phase Transition in Weakly Coupled Large N Gauge Theories
journal, January 2004

  • Aharony, Ofer; Marsano, Joseph; Minwalla, Shiraz
  • Advances in Theoretical and Mathematical Physics, Vol. 8, Issue 4
  • DOI: 10.4310/ATMP.2004.v8.n4.a1

Phase transitions in symmetric orbifold CFTs and universality
journal, March 2011


The operator algebra of orbifold models
journal, September 1989

  • Dijkgraaf, Robbert; Vafa, Cumrun; Verlinde, Erik
  • Communications in Mathematical Physics, Vol. 123, Issue 3
  • DOI: 10.1007/BF01238812

Elliptic Genera of Symmetric Products and Second Quantized Strings
journal, April 1997

  • Dijkgraaf, Robbert; Moore, Gregory; Verlinde, Erik
  • Communications in Mathematical Physics, Vol. 185, Issue 1
  • DOI: 10.1007/s002200050087

Transitivity of permutation groups on unordered sets
journal, June 1976


Characters and modular properties of permutation orbifolds
journal, February 1998


The conformal field theory of orbifolds
journal, January 1987


Correlation Functions for M N / S N Orbifolds
journal, May 2001

  • Lunin, Oleg; Mathur, Samir D.
  • Communications in Mathematical Physics, Vol. 219, Issue 2
  • DOI: 10.1007/s002200100431

Three-Point Functions for M N / S N Orbifolds¶with𝒩 = 4 Supersymmetry
journal, May 2002

  • Lunin, Oleg; Mathur, Samir D.
  • Communications in Mathematical Physics, Vol. 227, Issue 2
  • DOI: 10.1007/s002200200638

Extremal correlators and Hurwitz numbers in symmetric product orbifolds
journal, October 2009


A spin chain for the symmetric product CFT2
journal, May 2010

  • Pakman, Ari; Rastelli, Leonardo; Razamat, Shlomo S.
  • Journal of High Energy Physics, Vol. 2010, Issue 5
  • DOI: 10.1007/JHEP05(2010)099